# SDR USAA2012122400020

- Difficulty date: December 20, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 39,222 hours, 17,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Loose
- Location: Threshold
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE WILL NOT ARM.  FOUND LOOSE HARDWARE ON L-2 DOOR SILL THRESHHOLD.  INSTALLED SCREWS IN SILL PLATE.  DOOR CLOSED AND SLIDE ARMS PROPERLY.
